Studia Scientiarium Mathematicarum Hungarica 35. (1999)

1-2. szám

STUDIA SCIENTIARUM MATHEMATICARUM HUNGARICA A QUARTERLY OF THE HUNGARIAN ACADEMY OF SCIENCES Studia Scientiarum Mathematicarwn Hungarian publishes original papers on mathematics mainly in English, but also in German and French. It is published in yearly volumes of four issues (mostly double numbers published semiannually) by AKADÉMIAI KIADÓ H-I117 Budapest, Prielle Kornélia u. 4 Manuscripts and editorial correspondence should be addressed to J. Merza Managing Editor P.0. Box 127 H-1364 Budapest. Tel.: +36 1 318 2875 Fax: +36 1 317 7166 e-inail: merza@math-inst.hu Subscription information Orders should be addressed to AKADÉMIAI KIADÓ P.O.Box 245 H-1519 Budapest For 1999 volume 35 is scheduled for publication. The subscription price is $ 164.00, air delivery plus $ 20.00. Coden: SSMHAX May, 1999 Vol: 35 Pages: 1 260 Numbers: 1-2 Whole: 68 © Akadémiai Kiadó, Budapest 1999

Next

/
Thumbnails
Contents